Kodai Mathematical Journal

Surfaces with inflection points in Euclidean 4-space

Reiko Aiyama and Kazuo Akutagawa

Full-text: Open access

Abstract

For a surface in the Euclidean 4-space, we prove a reduction theorem for the codimension of a surface all whose points are inflection points.

Article information

Source
Kodai Math. J., Volume 37, Number 1 (2014), 174-186.

Dates
First available in Project Euclid: 28 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1396008253

Digital Object Identifier
doi:10.2996/kmj/1396008253

Mathematical Reviews number (MathSciNet)
MR3189519

Zentralblatt MATH identifier
1296.53023

Citation

Aiyama, Reiko; Akutagawa, Kazuo. Surfaces with inflection points in Euclidean 4-space. Kodai Math. J. 37 (2014), no. 1, 174--186. doi:10.2996/kmj/1396008253. https://projecteuclid.org/euclid.kmj/1396008253


Export citation